MathSciNet Relay Station
MathSciNet bibliographic data
MR1898687 37F10
Buff, Xavier; Epstein, Adam L. A parabolic Pommerenke-Levin-Yoccoz inequality. Fund. Math. 172 (2002), no. 3, 249–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement